# SDR SWIA2021091360990

- Difficulty date: July 3, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 1051 Rbl 39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CROSS BEAM AT FS 1051.30  & RBL 39.00 HAS CORROSION NEXT TO FLOOR SILL.     (C-CHECK RO 9/8/2021)   CORROSION ON RH CROSS BEAM AT FS1051.30 AND RBL 39.00 NEXT TO FLOOR SILL REF. CRJ-900 SRM, 51-21-06-001-001-A01. COMPLIED WITH REPAIR REF. REO 690-53-61-1027 REV --, DATED: 2021-08-24. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE ON LEAK CHECK GOOD.
